# SDR R61A2021041600336

- Difficulty date: March 29, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, FLOOR STRUCTURE, CORROSION FOUND ON MID SHEAR PANEL BETWEEN FR 87-88.  CFIII, FLOOR STRUCTURE, REPLACED MID SHEAR PANEL BETWEEN FR 87-88 WITH NEW P/N 170-65928-001 IAW SRM 51-42-01.
